Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Taking Ciprodex for an ear infection. Have muffled hearing. What is the cause of it?

Hi. I was prescribed Ciprodex by my ENT doctor for an ear infection. After the ear infection healed, the ENT doctor wanted me to continue taking Ciprodex due to possible scarring in ear canal. I was doing well at first. Now I have muffled hearing again. This time, there is no fluid or drainage. Just muffled hearing. Could it be possible that the Ciprodex caused this due to continued use??
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  273
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
Ciprodex is combination of ciprofloxacin and dexamethsone.There are few side effects of ciprodex which include ear debris,ear discomfort,(feeling of fullness or plugging in ear) itching,ear pain and over growth of fungi or other bacteria in affected ear .These side effect can give rise to muffled hearing.The other possibility could be ear drum perforation due to infection.Reconsult your treating ENT specialist who may examine your ear to determine cause of muffled hearing .
Hope this answers your question.
Answered: Wed, 10 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor